On a strong form of hereditary compactness in product spaces

Julian Dontchev, Maximilian Ganster

Research output: Contribution to journalArticleResearchpeer-review

Original languageEnglish
Pages (from-to)45-51
JournalHacettepe journal of mathematics and statistics
Volume34 S
Publication statusPublished - 2005

Cite this

On a strong form of hereditary compactness in product spaces. / Dontchev, Julian; Ganster, Maximilian.

In: Hacettepe journal of mathematics and statistics, Vol. 34 S, 2005, p. 45-51.

Research output: Contribution to journalArticleResearchpeer-review

@article{c3590ae0dec94da3abe8fe0f016e75df,
title = "On a strong form of hereditary compactness in product spaces",
author = "Julian Dontchev and Maximilian Ganster",
year = "2005",
language = "English",
volume = "34 S",
pages = "45--51",
journal = "Hacettepe journal of mathematics and statistics",
issn = "1303-5010",
publisher = "Hacettepe University",

}

TY - JOUR

T1 - On a strong form of hereditary compactness in product spaces

AU - Dontchev, Julian

AU - Ganster, Maximilian

PY - 2005

Y1 - 2005

M3 - Article

VL - 34 S

SP - 45

EP - 51

JO - Hacettepe journal of mathematics and statistics

JF - Hacettepe journal of mathematics and statistics

SN - 1303-5010

ER -